Cause Yellow Vision When Viewing?
I want to ask, I am 24 years old, if you look at people or objects that look yellow, why should I have eye medication because of inflammation and given medicine, and I am always sleepy, is it okay? And how is it done?
Good morning, thanks for asking at HealthReplies.com. Yellow vision is a rare condition called xanthopsia in medical terms. Sources that discuss this condition are still very few and among the causes of this condition are:
Side effects of drugs, one of which is a heart drug called digoxin Development of cataracts Side effects of jaundice or jaundice
Our advice, because this condition is very rare, you should check with your eye doctor for further tests on what causes your eyes to turn yellow. If it is due to drugs, after stopping the drug consumption, the yellow vision you experience will gradually fade. You can also report any drowsiness that you feel to your eye doctor even though it is less dangerous for this condition.
In the meantime, avoid rubbing your eyes or dripping and taking any medicine that is not recommended by your doctor, and consult a doctor immediately. Get well soon.
That's all, hope it helps.
dr. Amadeo D. Basfiansa